# SDR IXXA07SMN059S

- Difficulty date: January 31, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND A CRACKED FITTING AT STATION FS 824.000 LONGERON 14 RIGHT.  REMOVED CRACKED FITTING.  FABRICATED FITTING.  PERFORMED NDT INSPECTION, NO CRACKS OR CORROSION FOUND.  CLEANED, TREATED AND PRIMED AREA AND FITTING.  INSTALLED FITTING IAW DC8 SRM 51-3-1, DC8 SRM 51-1-20D, DC8 NDT SPM PART 08-00-02 TO 07, DC8 SRM 51-1-8B AND DOUGLAS DRAWING NUMBER 4751643.
